Haven't experienced any of the symptoms for over an hour.
13 Jul 2010
Symptoms of an Overdose: Based on the cases that have been reported, the following symptoms of a Claritin overdose are possible:
Drowsiness; Rapid heart rate (tachycardia); Headaches; Feelings of a rapidly or forcefully beating heart (known as heart palpitations); Unusual body movements or muscle contractions.
Treatment for an Overdose of Claritin: The treatment for a Claritin overdose will also vary. If the overdose was recent, the doc may give certain medicines or place a tube into the stomach to "pump the stomach." However, once the drug has been absorbed into the body, there is no treatment that can remove it quickly. Therefore, in these cases, treatment typically involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for an overdose of Claritin may include:
Fluids through an intravenous line (IV); Medications to control a fast heart rate; Other treatments based on complications that occur.
It is strongly recommended to seek medical attention immediately, hope the above info is of help?
- Claritin Information for Consumers
- Claritin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claritin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 25 Apr 2010
Claritin-D - Hi I suffer terribly with hayfever and I have decided to take claritin slow release the
... pack said to swallow whole but i cannot swallow tablets and after half and hour of trying i broke it into 3 peices then swallowed it , does ...
0 answers • 9 Jun 2011
Went to purchase claritin d and was denied. what is the time limit between purchases? I purchased a?
... package about two months ago. thanks
0 answers • 23 Jan 2012
Took a Claritin D a few hours ago & my heart has been racing a bit. Seems to come & go every few min. Is there anything I can do to stop this?
1 answer • 20 Oct 2012
1 answer • 4 Aug 2014